# SDR IPXA11568434

- Difficulty date: July 9, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5810481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, COCKPIT FLOOR WEB AT BS 278-310, BBL 18 TO LBL 22, WL200 HAS NUMEROUS AREAS OF CORROSION.  REPLACE IAW MFG DWG 148N5810, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G.
